Talk

Advanced search

Headaches after bfn (FET).. is this expected ?

(5 Posts)
yuglittle Mon 30-Sep-19 09:22:32

Hi All,

I am having daily headaches after failed FET.. its now two weeks of bfn and headache is still on ! I didnt have it in 2ww.. but only afterwards. Wonder is this is something anyone else has experienced ?

twinkledag Mon 30-Sep-19 11:41:24

How weird, I've got this too after a fresh failure. Think it's the hormones leaving my system?

Teddybear45 Mon 30-Sep-19 11:48:50

Was it a medicated cycle? If so this can happen with the hormones / drugs you take - I had massive headaches while I was taking my protocol

Lavienestjamaisjuste Mon 30-Sep-19 12:28:52

I would echo previous posters, if you were on progesterone between transfer and OTD then I would imagine stopping that would probably be the reason for your headaches, I have had this in the past too. Hope they stop soon and sorry for your failed cycle. Good luck with your next steps

yuglittle Mon 30-Sep-19 16:08:42

@twinkledag Same pinch and hope it goes away soon !

@Teddybear45 yes i had a medicated cycle,. My clinic always does medicated one..so i reckon this is normal. Will wait for it to subside.. ivf sucks 😐

@Lavienestjamaisjuste yes i had lot of progesterone so probably then this is hormones withdrawing my body after 2 back to back cycles - fresh cancelled and frozen failed. Thankyou for good wishes 😊

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »